# SDR AALA202409102942

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 44,840 hours, 18,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN ON CEILING IN AFT GALLEY LOOSE AND NEEDS TO BE REATTACHED. REMOVED AND REPLACED EXIT SIGN LIGHT ASSEMBLY. OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
